Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Mathematical geosciences

Total activitats: 11
Títol addicional
SpringerLink e-journals
ISSN
1874-8961 Obrir en finestra nova
Publicació / Producció
New York : Springer-Verlag, [2008]-
URL
https://link.springer.com/journal/volumesAndIssues/11004 Obrir en finestra nova

Producció científica

1 a 11 de 11 resultats
 
  • Air quality index revisited from a compositional point of view  Accés obert

     Jarauta-Bragulat, E.; Hervada-Sala, C.; Egozcue, J. J.
    Mathematical geosciences
    Vol. 48, num. 5, p. 581-593
    DOI: 10.1007/s11004-015-9599-5
    Data de publicació: 2015-05-26
    Article en revista
    Accés al text complet
  • Differential models for evolutionary compositions

     Egozcue, J. J.; Jarauta-Bragulat, E.
    Mathematical geosciences
    Vol. 46, num. 4, p. 381-410
    DOI: 10.1007/s11004-014-9533-2
    Data de publicació: 2014-05
    Article en revista
  • Stochastic simulation of nonstationary rainfall fields, accounting for seasonality and atmospheric circulation pattern evolution

     Sapriza, G.; Jódar, J.; Carrera, J.; Gupta, H.V.
    Mathematical geosciences
    Vol. 45, num. 5, p. 621-645
    DOI: 10.1007/s11004-013-9467-0
    Data de publicació: 2013-07-01
    Article en revista
  • Multiphase transport of tritium in unsaturated porous media: bare and vegetated soils

     Jiménez-Martínez, J.; Tamoh, K.; Candela, L.; Elorza, F.J.; Hunkeler, D.
    Mathematical geosciences
    Vol. 44, num. 2, p. 187-208
    DOI: 10.1007/s11004-012-9383-8
    Data de publicació: 2012-02
    Article en revista
  • Reply to "On the Harker variation diagrams;..." by J.A. Cortés

     Egozcue, J. J.
    Mathematical geosciences
    Vol. 41, num. 7, p. 829-834
    DOI: 10.1007/s11004-009-9238-0
    Data de publicació: 2009-10
    Article en revista
  • Effect of sorption heterogeneity on moments of solute residence time in convergent flows

     Riva, M.; Guadagnini, A.; Sanchez-Vila, X.
    Mathematical geosciences
    Vol. 41, num. 8, p. 835-853
    DOI: 10.1007/s11004-009-9240-6
    Data de publicació: 2009-09-15
    Article en revista
  • Grain-size control on petrographic composition of sediments: compositional regression and rounded zeroes  Accés obert

     Tolosana-Delgado, R.; von Eynatten, H.
    Mathematical geosciences
    Vol. 41, num. 8, p. 869-886
    DOI: 10.1007/s11004-009-9216-6
    Data de publicació: 2009-03-26
    Article en revista
    Accés al text complet
  • Conditional probability density functions of concentrations for mixing-controlled reactive transport in heterogeneous aquifers

     Sanchez-Vila, X.; Guadagnini, A.; Fernandez, D.
    Mathematical geosciences
    Vol. 41, num. 3, p. 323-351
    DOI: 10.1007/s11004-008-9204-2
    Data de publicació: 2009-03
    Article en revista
  • Application of Multiple Point Geostatistics to Non-stationary Images

     Vries, D.; Carrera, J.; Falivene, O.; Gratacos, O.; Slooten, L.
    Mathematical geosciences
    Vol. 41, num. 1, p. 29-42
    Data de publicació: 2009-01
    Article en revista
  • Indicator kriging without order relation violations

     Tolosana-Delgado, R.; Pawlowsky, V.; Egozcue, J. J.
    Mathematical geosciences
    Vol. 40, num. 3, p. 327-347
    DOI: 10.1007/s11004-008-9146-8
    Data de publicació: 2008-04
    Article en revista
  • Conditional probability density functions of concentrations for mixing-controlled reactive transport in heterogeneous aquifers  Accés obert

     Sanchez-Vila, X.; Guadagnini, A.; Fernandez, D.
    Mathematical geosciences
    Vol. 41, num. 3, p. 323-351
    DOI: 10.1007/s11004-008-9204-2
    Data de publicació: 2008
    Article en revista
    Accés al text complet